MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. AIRE PASSIVE VENTING CATHETER

UNITED STATES ENDOSCOPY GROUP, INC. AIRE PASSIVE VENTING CATHETER
Model Number CO8407030501
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure their aire passive venting catheter was not spraying evenly resulting in a 10-minute procedure delay.No report of injury.
 
Additional Manufacturer Narrative
The device was returned to steris endoscopy for evaluation.A follow-up report will be submitted once the evaluation has been completed.
 
Additional Manufacturer Narrative
The returned catheter was evaluated by steris engineering and confirmed there was intermittent flow.Upon removal of the handle hub, it was found that the catheter had broken into two pieces.The user facility has not responded to requests for additional information or in-service training offers from steris.The exact cause of the damage to the catheter and when the damage occurred could not be determined.The instructions for use give the user the following cautions when using the trufreeze catheters, "when using a scope, place the catheter through the catheter introducer and into the biopsy or working channel of the scope.Ensure catheter and scope are completely defrosted before repositioning or withdrawing catheter.Withdraw catheter in the straight position.Care should be taken to avoid kinking or fracturing the catheter during handling and insertion into the catheter introducer.Caution: if using a scope in the retroflexed position, ensure catheter and scope are completely defrosted before repositioning or withdrawing.Withdraw scope and catheter in the straight position.Caution: ensure catheter and scope are completely defrosted before repositioning or withdrawing catheter.Withdraw catheter in the straight position.Caution: care should be taken to avoid kinking or fracturing the catheter during handling and insertion into the catheter introducer." no additional issues have been reported.

Brand Name
AIRE PASSIVE VENTING CATHETER
Common Device Name
VENTING CATHETER
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key18712606
Report Number1528319-2024-00010
Device Sequence Number7186411
Product Code GEH
UDI-Device Identifier00724995199289
UDI-Public00724995199289
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCO8407030501
Device Catalogue NumberCO8407030501
Device Lot Number2518
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2024
Supplement Date Received by Manufacturer01/22/2024
Initial Report FDA Received Date02/15/2024
Supplement Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown